Overdosed

Discussion in 'I Have a Question...' started by I don\'t want to be here, Nov 15, 2008.

Thread Status:
Not open for further replies.
  1. I took a load of my anti depressants. I just looked the affects up and its this:

    Nausea, vomiting, agitation, tremor, nystagmus and drowsiness may occur. Convulsions have been reported in a small percentage of cases and may not occur until up to ten hours after ingestion. Sinus tachycardia is common. Less frequently bradycardia, hypertension and junctional rhythm may occur.

    Rarely features of the \"serotonin syndrome\" may occur. This includes alteration of mental status, neuromuscular hyperactivity and autonomic instability. There may be hyperpyrexia and elevation of serum creatine kinase. Rhabdomyolysis is rare.

    I don\'t feel so good. Do you think it would be safe to wait it out??
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    noooooo, dont wait it out..seek help now!!
     
  3. JohnADreams

    JohnADreams Well-Known Member

    It might be safe, might not. The sensible thing to do would be to get yourself to a hospital.
     
  4. Vitreledonellidae

    Vitreledonellidae Well-Known Member

    go to a hospital hun, because it might be too much or it will fuck up your stomach and we dont want both to happen :hug:
     
  5. Rosenrot

    Rosenrot Forum Buddy

  6. Oak

    Oak Senior Member & Antiquities Friend


    it is usafe, worse if you are sensitive to medication of all kind. seek medical help before you destroy some internal organs.

    good luch
    granny
     
  7. jam1e

    jam1e Guest

    I think anti-depressants all give similar symtoms if you OD. You'l feel like shit for a few days, i did! But you may mess your insides up. You could seek medical attention from the usual unsympathic moorons at the A&E department. I took 5000 milligramms of an anti-depressant before and i'm still here, but i did feel so ill for a week!:blink:
     
  8. Marshmallow

    Marshmallow Staff Alumni

    Since the anonymous posting is pissing about, i'm just gonna own up and say this was me. I took a load of pills last night. Had some major side affects, my heart was racing, was pretty scary! i felt really sick. The amount i took sent me into a very very very deep sleep.

    My insides are pretty fucked already so im not worried about that. I still feel a bit sick and my stomach hurts a bit but apart from that im okay.

    To be honest i actually really liked the affect it had, i mean the deep sleep. Maybe this will do trick? :cry:
     
  9. Abacus21

    Abacus21 Staff Alumni

    Hm ... You say that you're feeling 'okay' .. but then you also go onto say that 'this may do the trick' - are you considering taking any more, hun? :hug:
     
Thread Status:
Not open for further replies.